MathSciNet Relay Station
MathSciNet bibliographic data
MR1691840 37-02 (34C23 34C28 34D45 37D45 37Gxx)
Shilnikov, Leonid P.; Shilnikov, Andrey L.; Turaev, Dmitry V.; Chua, Leon O. Methods of qualitative theory in nonlinear dynamics. Part I. With the collaboration of Sergey Gonchenko (Sections 3.7 and 3.8), Oleg Sten′kin (Section 3.9 and Appendix A) and Mikhail Shashkov (Sections 6.1 and 6.2). World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, 4. World Scientific Publishing Co., Inc., River Edge, NJ, 1998. xxiv+392 pp. ISBN: 981-02-3382-5
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement